# SDR ASAA2015042811571

- Difficulty date: April 28, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 28,455 hours, 8,685 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Module
- Condition: Faulted
- Location: Data Memory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CURRENT FAULT 49-72104, DATA MEMORY MODULE SHOWS HIGH CURRENT.  ACFT GROUNDED. ON DEFERRAL.
